# SDR UALA2013040402264

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,250 hours, 6,685 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Torn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID INBD FLAP, ACCORDIAN SEAL ON FWD UPPER SEAL WHAT 2.5 INCH RIP.  ACP REPAIR ON MID INBD FLAP ACCORDIAN SEAL PER MM.
